# SDR A6WA2017051645014

- Difficulty date: May 11, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 32,137 hours, 30,918 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6001R3101687
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L,  BS 379 IS CRACKED.     REPLACED THE SECTION OF THE STRINGER IAW SRM 53-00-03.
